Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Mark Bowen    :chronological  alphabetical  by type  bibtex listing:

  1. M. Bowen, J. R. King and J. Hulshof, Anomalous exponents and dipole solutions for the thin film equation, SIAM J. Appl. Math., (2001), 62:149-179 [ps]  [abs]
  2. T. P. Witelski and Mark Bowen, ADI schemes for higher-order nonlinear diffusion equations, Appl. Num. Math. , submitted 2001
  3. J. R. King and M. Bowen, Moving boundary problems and non-uniqueness for the thin film equation, Euro. J. Appl. Math. (2001), 12:321-356 [ps]  [abs]
  4. J. Hulshof, J. R. King and M. Bowen, Intermediate asymptotics of the porous medium equation with sign changes, Adv. Diff. Eq. (2001), 6:1115-1152 [ps]  [abs]
  5. M. Bowen and J. R. King, Asymptotic behaviour of the thin film equation in bounded domains, Euro. J. Appl. Math. (2001), 12:135-157 [ps]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320